Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > NovoLog

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-27-2005, 05:00 AM
Denise
Guest
 
Posts: n/a
Default Hives, Extreme Itching

I am currently using Humalog in an insulin pump and have been for a number of years. <br>For the past 5 months, I have developed a feverish, red rash that causes extreme itching over all of my body, except neck, face and soles of feet. I am wondering if my Humalog is causing this? I was going to ask my doctor to switch me to Novolog to use in my insulin pump but now I am not sure what to do after reading about other readers having the same problem with Novolog. Does Novolog and Humalog have the same basic ingredients? Please somebody respond. I am desperate for help to get to the bottom of this as my doctors can't seem to find anything to help me. Thank you.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
extreme side effects Unregistered Singulair 3 10-21-2012 07:21 AM
Extreme Swelling Shauna Lantus 0 12-03-2005 06:00 AM
extreme fatigue Libby Aromasin 0 12-02-2005 06:00 AM
Extreme Burning Vickie Elidel 0 05-25-2005 05:00 AM
hives Unregistered NovoLog 2 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:42 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.